Alert archive / Illinois / Flash Flood Warnings in 2010
Flash Flood Warning 55, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Sep 2, 2010, 5:27 PM CDT for Sangamon County, Illinois. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 2, 2010, 5:27 PM CDT (22:27 UTC)
- Expired
- Sep 2, 2010, 11:30 PM CDT
- In force
- 6 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
County Sangamon County, IL
The radar
The Lincoln radar (KILX), 44 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 2, 7:00 PM CDT | HEAVY RAIN 1.85 | 2 W Riverton, IL | RAIN FALL TOTAL IN PAST ONE HOUR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.5 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 649 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 473 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
008
WGUS53 KILX 022227
FFWILX
ILC167-030430-
/O.NEW.KILX.FF.W.0055.100902T2227Z-100903T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
527 PM CDT THU SEP 2 2010
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL SANGAMON COUNTY IN CENTRAL ILLINOIS...
* UNTIL 1130 PM CDT.
* AT 526 PM CDT...SANGAMON COUNTY EMERGENCY MANAGEMENT REPORTED
FLASH FLOODING ACROSS THE WARNED AREA. NUMEROUS CITY STREETS
AND VIADUCTS IN SPRINGFIELD WERE REPORTED AS FLOODED AND
IMPASSABLE.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SPRINGFIELD...MECHANICSBURG...PLEASANT PLAINS...RIVERTON...
ROCHESTER AND SHERMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3991 8942 3984 8934 3977 8937 3974 8943
3975 8944 3974 8944 3969 8948 3968 8964
3974 8998 3991 9000
$$
SHIMON3 follow-up statements
444
WGUS73 KILX 030015
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
715 PM CDT THU SEP 2 2010
ILC167-030430-
/O.CON.KILX.FF.W.0055.000000T0000Z-100903T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANGAMON IL-
715 PM CDT THU SEP 2 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL SANGAMON COUNTY
UNTIL 1130 PM CDT...
AT 712 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 2 TO
3 INCHES OF RAIN HAS FALLEN IN SOME PARTS OF THE WARNING AREA. AN
ADDITIONAL ONE-QUARTER TO ONE-HALF INCH OF RAINFALL WILL BE
POSSIBLE.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SPRINGFIELD...MECHANICSBURG...PLEASANT PLAINS...RIVERTON...ROCHESTER
AND SHERMAN.
AT 700 PM...A SPOTTER IN RIVERTON REPORTED 1.85 INCHES OF RAIN IN
THE PAST HOUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE ALSO SUBJECT TO FLOODING.
&&
LAT...LON 3991 8942 3984 8934 3977 8937 3974 8943
3975 8944 3974 8944 3969 8948 3968 8964
3974 8998 3991 9000
$$
CHURCHILL651
WGUS73 KILX 030121
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
821 PM CDT THU SEP 2 2010
ILC167-030430-
/O.CON.KILX.FF.W.0055.000000T0000Z-100903T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANGAMON IL-
821 PM CDT THU SEP 2 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL SANGAMON COUNTY
UNTIL 1130 PM CDT...
AT 819 PM CDT...EMERGENCY MANAGEMENT REPORTED THAT SEVERAL ROADS IN
SPRINGFIELD REMAIN CLOSED DUE TO RUNOFF FROM EARLIER HEAVY RAINFALL.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SPRINGFIELD...MECHANICSBURG...PLEASANT PLAINS...RIVERTON...ROCHESTER
AND SHERMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 3991 8942 3984 8934 3977 8937 3974 8943
3975 8944 3974 8944 3969 8948 3968 8964
3974 8998 3991 9000
$$
CHURCHILL844
WGUS73 KILX 030431
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1131 PM CDT THU SEP 2 2010
ILC167-030446-
/O.EXP.KILX.FF.W.0055.000000T0000Z-100903T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANGAMON IL-
1131 PM CDT THU SEP 2 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CENTRAL SANGAMON
COUNTY HAS BEEN ALLOWED TO EXPIRE...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3991 8942 3984 8934 3977 8937 3974 8943
3975 8944 3974 8944 3969 8948 3968 8964
3974 8998 3991 9000
$$
BAKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Sep 2, 3:02 PM CDT, 2 hours 25 minutes earlier.
Area forecast discussion, Sep 2, 3:02 PM CDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 302 PM CDT THU SEP 2 2010 .DISCUSSION... ISSUED 302 PM CDT THU SEP 2 2010 MAIN CONCERNS THIS PACKAGE INCLUDE PCPN CHANCES THIS EVENING AND OVERNIGHT...FOLLOWED BY TEMPS INTO THE WEEKEND. THEN NEXT CONCERN IS CHANCES OF PCPN FOR NEXT WEEK AND TEMPS. MODELS IN VERY GOOD AGREEMENT ON BRINGING FRONT THROUGH CWA QUICKLY THIS EVENING...FOLLOWED BY HIGH PRSS BRINGING IN DRIER AND COOLER WEATHER FOR FRIDAY AND THROUGH THE WEEKEND. SO OF BLEND OF THE SHORT TERM MODELS LOOKS GOOD THIS PACKAGE. IN THE LONG TERM...MODELS AGREE THAT A RETURN TO SOUTHWESTERLY FLOW IS IN STORE FOR NEXT WEEK AS THE UPPER LEVEL RIDGE PUSHES OFF TO THE EAST AND SOUTHEAST. SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT COLD FRONT IS STILL WEST OF THE CWA/STATE AND APPEARS TO STILL BE IN EASTERN IOWA AT 19Z. MODELS CONTINUE TO BRING IT THROUGH THIS EVENING...REACHING INTO INDIANA BY 06Z. AHEAD OF THIS FRONT...SFC DEWPOINTS STILL ARE AROUND 70 TO LOWER 70S. SO SHOWERS AND THUNDERSTORMS WILL STILL BE POSSIBLE ACROSS THE CWA. SO WILL KEEP A LIKELY POP IN FORECAST FOR THIS EVENING AND THEN DIMINISH IT TO CHC IN THE SOUTHEAST FOR OVERNIGHT AS THE FRONT PUSHES EAST. AFTER THE FRONT MOVES THROUGH...COOL AND DRY HIGH PRSS WILL BUILD INTO THE CWA FOR INTO THE WEEKEND. THROUGH THE PERIOD THE UPPER LEVEL FLOW WILL BE NORTHWESTERLY WHICH WILL ALLOW A COOLER THAN NORMAL AIRMASS TO ADVECT INTO THE AREA. WINDS SHOULD BE A TAD GUSTY TOMORROW AS A SECONDARY TROUGH SLIDES THROUGH THE GRT LKS REGION AND THE HI PRSS RIDGE SITS OVER THE PLAINS. GRADIENT WILL THEN DIMINISH FOR SAT AND SUN AS THE RIDGE DOMINATES THE WEATHER IN CENTRAL IL. TEMPS WILL BE BELOW NORMAL FOR THE PERIOD AND GUIDANCE LOOKS REASONABLE AT THIS TIME. LONG TERM...MONDAY THROUGH THURSDAY THE HI PRSS WILL MOVE EAST TOWARD THE END OF THE WEEKEND AS THE LONG WAVE TROUGH PUSHES EAST AS WELL. THIS SHOULD HELP KEEP THE NEXT TWO TROPICAL SYSTEMS TO THE EAST OF THE STATES AS WELL. THE UPPER LEVEL FLOW WILL ALSO BECOME MORE SOUTHWESTERLY DURING THE WEEK WHICH WILL ALLOW ANOTHER WEATHER SYSTEM TO DEVELOP IN THE PLAINS...BRINGING CHANCES OF PCPN TO THE CWA FOR TUE NIGHT AND WEDNESDAY. TUE NIGHT AND WED LOOKS LIKE A COLD FRONT SLOWLY FALLING INTO THE CWA AS THE MAIN SYSTEM STAYS ACRS THE NORTHERN US. THIS FRONT APPEARS TO WASH OUT OF THE STATE THEN AND THEN BEGIN TO LIFT BACK NORTH AS A WARM FRONT ON THUR...BRINGING ANOTHER CHANCE OF PCPN TO THE AREA. SOUTHWESTERLY FLOW WILL BRING THE RETURN OF WARMER TEMPS TO THE REGION NEXT WEEK AND MEX GUIDANCE APPEARS TO HAVE A GOOD HANDLE ON THIS. AUTEN && .AVIATION... ISSUED 1251 PM CDT THU SEP 2 2010 PARTIAL CLEARING HAS OCCURRED ACROSS CENTRAL ILLINOIS THIS AFTERNOON...WITH LATEST OBS SHOWING SCT-BKN CU AT AROUND 2500FT. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG OUTFLOW BOUNDARIES LEFT BEHIND BY EARLIER CONVECTION...SO HAVE INCLUDED VCTS AT ALL TAF SITES THIS AFTERNOON AND EVENING. COLD FRONT CURRENTLY STRETCHING ACROSS CENTRAL IOWA WILL SLOWLY WORK EASTWARD AND WILL CLEAR THE AREA FROM WEST TO EAST BETWEEN 03Z AT KPIA AND 06Z AT KCMI. WILL CONTINUE TO CARRY VCTS UNTIL FROPA. AFTER THAT...SKIES WILL BECOME CLEAR OVERNIGHT AND WINDS WILL SWITCH AROUND TO THE WEST. GUSTY W/NW WINDS WILL DEVELOP BY FRIDAY MORNING...WITH FORECAST SOUNDINGS SUGGESTING GUSTS UP TO 25KT AT TIMES. IN ADDITION...COLD AIR ALOFT WILL ALLOW SCT CU TO DEVELOP AFTER 15Z. BARNES && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Sep 2, 3:48 PM CDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 348 PM CDT THU SEP 2 2010 ILZ027>031-036>038-040>043-047>053-031100- CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON- MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK- TAZEWELL-WOODFORD- 348 PM CDT THU SEP 2 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT A COLD FRONT WILL PUSH THROUGH THE AREA THIS EVENING...TRIGGERING SCATTERED STRONG TO SEVERE THUNDERSTORMS. PRESENT INDICATIONS SUGGEST THE PRIMARY THREAT WILL BE FROM DAMAGING STRAIGHT LINE WINDS. THE THREAT FOR SEVERE WEATHER WILL QUICKLY DIMINISH LATER THIS EVENING AS THE COLD FRONT SHIFTS OFF TO THE EAST. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE NEXT CHANCE OF THUNDERSTORMS WILL ACCOMPANY A COLD FRONT...WHICH IS EXPECTED TO MOVE INTO THE AREA TUESDAY NIGHT AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED UNTIL 9 PM THIS EVENING. ILZ044>046-054>057-061>063-066>068-071>073-031100- CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY- VERMILION- 348 PM CDT THU SEP 2 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT A COLD FRONT WILL PUSH THROUGH THE AREA LATE THIS EVENING...TRIGGERING SCATTERED STRONG THUNDERSTORMS. HEAVY RAIN AND GUSTY WINDS WILL BE THE PRIMARY THREATS...WITH AREAS FURTHER WEST SEEING THE BETTER CHANCE FOR SEVERE WEATHER. THE THUNDERSTORMS SHOULD QUICKLY DIMINISH OVERNIGHT AS THE COLD FRONT SHIFTS OFF TO THE EAST. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. BARNES
In the hours before
Special weather statement, Sep 2, 4:59 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 459 PM CDT THU SEP 2 2010 ILZ051-052-022300- CHRISTIAN-SANGAMON- 459 PM CDT THU SEP 2 2010 ...SIGNIFICANT WEATHER ALERT FOR EASTERN SANGAMON AND NORTHWESTERN CHRISTIAN COUNTIES UNTIL 600 PM CDT... AT 457 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SPRINGFIELD...MOVING EAST AT 25 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... RIVERTON... ROCHESTER... MECHANICSBURG... EDINBURG... MOUNT AUBURN... OTHER LOCATIONS AFFECTED INCLUDE...SOUTHERN VIEW...JEROME...LELAND GROVE...GRANDVIEW...CLEAR LAKE AND BERRY. PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 3990 8923 3961 8922 3965 8974 3994 8962 TIME...MOT...LOC 2159Z 279DEG 21KT 3975 8960 BARNES
Local storm report, Sep 2, 5:06 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
506 PM CDT THU SEP 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM HEAVY RAIN MARIETTA 40.50N 90.39W
09/02/2010 M1.38 INCH FULTON IL CO-OP OBSERVER
RAIN FALL TOTAL OCCURRED IN 45 MIN.
&&
JANKOWSKILocal storm report, Sep 2, 5:15 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
515 PM CDT THU SEP 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM HAIL 6 W SPRINGFIELD 39.78N 89.76W
09/02/2010 M0.25 INCH SANGAMON IL TRAINED SPOTTER
PEA SIZED HAIL AND 35 TO 40 MPH WINDS.
0504 PM HEAVY RAIN MARIETTA 40.50N 90.39W
09/02/2010 M1.38 INCH FULTON IL CO-OP OBSERVER
RAIN FALL TOTAL OCCURRED IN 45 MIN.
&&
JANKOWSKILocal storm report, Sep 2, 5:16 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
516 PM CDT THU SEP 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL ARENZVILLE 39.88N 90.37W
09/02/2010 M1.00 INCH CASS IL PUBLIC
0347 PM HAIL 2 S PHILADELPHIA 39.89N 90.12W
09/02/2010 M1.00 INCH CASS IL MESONET
0431 PM HAIL SPRINGFIELD 39.78N 89.64W
09/02/2010 M0.25 INCH SANGAMON IL MESONET
HAILED FOR 3 MINUTES.
0438 PM HAIL 6 W SPRINGFIELD 39.78N 89.76W
09/02/2010 M0.25 INCH SANGAMON IL TRAINED SPOTTER
PEA SIZED HAIL AND 35 TO 40 MPH WINDS.
0504 PM HEAVY RAIN MARIETTA 40.50N 90.39W
09/02/2010 M1.38 INCH FULTON IL CO-OP OBSERVER
RAIN FALL TOTAL OCCURRED IN 45 MIN.
&&
JANKOWSKILocal storm report, Sep 2, 5:20 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
520 PM CDT THU SEP 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM HEAVY RAIN HAVANA 40.30N 90.06W
09/02/2010 M0.80 INCH MASON IL CO-OP OBSERVER
RAIN FALL OCCURRED IN LESS THAN 30 MINUTES.
&&
JANKOWSKILocal storm report, Sep 2, 5:24 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
524 PM CDT THU SEP 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FLOOD SPRINGFIELD 39.78N 89.64W
09/02/2010 SANGAMON IL TRAINED SPOTTER
NUMEROUS ROADS AND VIADUCTS IMPASSABLE.
&&
JANKOWSKIThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 2:59 PM CDT | Special Weather Statement | ILX | Cass | 61 min |
| Sep 2, 3:11 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan | 64 min |
| Sep 2, 4:03 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Menard, Morgan, Sangamon | 57 min |
| Sep 2, 4:59 PM CDT | Special Weather Statement | ILX | Sangamon | 61 min |
| Sep 2, 5:31 PM CDT | Areal Flood Advisory | ILX | Fulton, Mason, Tazewell | 3 hr |
| Sep 2, 5:51 PM CDT | Special Weather Statement | ILX | Christian, Macon, Sangamon | 54 min |
| Sep 2, 6:12 PM CDT | Special Weather Statement | ILX | McLean | 63 min |
| Sep 2, 6:37 PM CDT | Areal Flood Advisory | ILX | McLean | 89 min |
| Sep 2, 6:44 PM CDT | Areal Flood Advisory | ILX | Christian, Macon, Sangamon | 2 hr |
Nearby
Flash Flood Warnings in Illinois, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.